# SDR UIEA2016063000552

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 271T006810
- Part serial: 3511
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C HYD PUMPS OVERHEAT, ALL C HYD PUMPS GOT OVERHEATED, THEN ELECT 1, ELEC 2 AFTER THAT, C HYD PRESSURE STARTED TO SURGE AND DROPPED TO "0".  ADP FILTER MODULE REPLACED IAW MM 29-11-03.
